JournalsprimsVol. 25, No. 4pp. 659–680

Dirichlet Forms on Fractals and Products of Random Matrices

  • Shigeo Kusuoka

    Kyoto University, Japan
Dirichlet Forms on Fractals and Products of Random Matrices cover
Download PDF

Abstract

The author studies Dirichlet forms on fractals. He constructs some local Dirichlet forms on abstract fractal sets by using products of random matrices. Also, he studies the martingale dimension of the associated diffusion processes and its self-similarity.

Cite this article

Shigeo Kusuoka, Dirichlet Forms on Fractals and Products of Random Matrices. Publ. Res. Inst. Math. Sci. 25 (1989), no. 4, pp. 659–680

DOI 10.2977/PRIMS/1195173187